Jan-Feb '03 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | 2001 Ed Dewke

On P and Hearing Loss
from Kelly Z.

Ed, I just finished reading Globehead's letter [On P and Hearing Loss] and I have a comment to share.  About 8 years ago I began to lose my hearing (caused by a middle and inner ear condition)  The middle ear condition was corrected by surgery; however the inner ear condition is incurable — at this time. 

My inner ear condition causes me to retain fluid — kind of like having an inner ear infection but no pain just pressure.  Recently, my doctor put me on anti-inflammatory drugs for my arthritis.  Within a week, the pressure in my ears was so great I couldn't hear. 

When I came off the drug, my hearing went back to "normal."  I now have to watch what drugs I take for my arthritis.  I would recommend Globehead see an Eye, Nose and Throat Dr. to have her hearing evaluated.  –Kelly Z.

*****

Ed’s Response:  Thanks for the heads-up, Kelly.  Did your doc say you were allergic to the anti-inflammatory drug?  -Ed

This Month's Mail | Archives

www.flakehq.com